[1]李凤艳,石金传.一类非线性项含有导数的3阶边值问题的正解[J].江西师范大学学报(自然科学版),2016,40(04):349-353.
 LI Fengyan,SHI Jinchuan.The Positive Solutions of a Class of Third-Order Boundary-Value Problems with Derivative Dependence[J].Journal of Jiangxi Normal University:Natural Science Edition,2016,40(04):349-353.
点击复制

一类非线性项含有导数的3阶边值问题的正解()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
40
期数:
2016年04期
页码:
349-353
栏目:
出版日期:
2016-09-01

文章信息/Info

Title:
The Positive Solutions of a Class of Third-Order Boundary-Value Problems with Derivative Dependence
作者:
李凤艳石金传
1.辽宁行政学院商务贸易系,辽宁 沈阳 110161; 2.沈阳化工大学科亚学院,辽宁 沈阳 110167
Author(s):
LI FengyanSHI Jinchuan
1.Department of Business and Trade,College of Liaoning Administration,Shenyang Liaoning 110161,China; 2.Keya College,Shenyang University of Chemical Technology,Shenyang Liaoning 110167,China
关键词:
非线性项含有导数 3阶边值 正解
Keywords:
derivative dependence third-order boundary-value positive solution
分类号:
O 177.91
文献标志码:
A
摘要:
应用不动点指数的计算结果,证明了一类非线性项依赖于未知函数导数的3阶边值问题正解的存在性.这类边值问题具有与已有文献中所讨论问题不同的阶数、边值条件和奇异性,最后给出1个例子作为对所获得结果的应用.
Abstract:
By means of the methods of fixed point index computation,the existence of positive solutions of a class of third-order boundary-value problems with derivative dependence is proved.The boundary-value problems considered possess different order,boundary conditions and singularity from those in previous works.An example is given to apply the results obtained.

参考文献/References:

[1] Cheng Ming.Nagumo theorems of third-order singular nonlinear boundary value problems [J].Boundary Value Problems,2015(1):1-11.
[2] Kelevedjiev P,Popivanov N,Bekesheva L.Existence of solutions for a class of third-order nonlinear boundary value problem [C]∥AIP Conference Proceedings,doi:10.1063/1.4936723.
[3] Wei Zhongli.Some necessary and sufficient conditions for existence of positive solutions for third order singular super-linear multi-point boundary value problems [J].J Appl Math Comput,2014,46(1):407-422.
[4] Wei Zhongli.Some necessary and sufficient conditions for existence of positive solutions for third order singular sublinear multi-point boundary value problems [J].Acta Math Sci,2014,34(6):1795-1810.
[5] Zhang Haie,Sun Jianping.Existence and iteration of monotone positive solutions for third-order nonlocal BVPs involving integral conditions [J].Electronic Journal of Qualitative Theory of Differential Equations,2012,41(18):1-9.
[6] 李凤艳,石金传.一类非线性项带导数的奇异3阶边值问题的多重正解 [J].辽宁大学学报:自然科学版,2015,42(1):24-32.
[7] Agarwal Ravi P,O’Regan Donal,Yan Baoqiang.Multiple positive solutions of singular Dirichlet second-order boundary-value problems with derivative dependence [J].Journal of Dynamical and Control Systems,2009,15(1):1-26.
[8] Li Yongxiang,Shang Yaya.An existence result of positive solutions for fully second-order boundary value problems [J].Journal of Function Spaces,doi:10.1155/2015/287253.
[9] Zhang Guowei.Positive solutions of two-point boundary value problems for second-order differential equations with the nonlinearity dependent on the derivative [J].Nonlinear Anal,2008,69(1):222-229.
[10] Moustafa El-Shahed.Positive solutions for nonlinear singular third order boundary value problem [J].Communications in Nonlinear Science and Numerical Simulation,2009,14(2):424-429.
[11] 刘忻柏,李玉花.一类3阶半正边值问题的正解 [J].江西师范大学学报:自然科学版,2010,34(3):277-279.
[12] 葛渭高.非线性常微分方程边值问题 [M].北京:科学出版社,2007.
[13] 马如云.非线性常微分方程非局部问题 [M].北京:科学出版社,2004.
[14] Deimling K.Nonlinear functional analysis [M].Berlin:Springer-Verlag,1985.
[15] 郭大钧.非线性泛函分析 [M].3版.北京:高等教育出版社,2015.

备注/Memo

备注/Memo:
收稿日期:2016-01-15基金项目:国家自然科学基金(61473065)资助项目.作者简介:李凤艳(1964-),女,辽宁沈阳人,副教授,主要从事非线性泛函分析及管理数学教学研究.
更新日期/Last Update: 1900-01-01